# SDR F3LA2013111800932

- Difficulty date: October 22, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 38,208 hours, 15,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53230771200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8/S2 CHECK.  FORWARD CARGO LOWER SILL UPPER SURFACE HAS CORROSION BETWEEN FRAMES 26 AND 27.  REPAIRED IAW SRM 51-74-00 PARA 6.A - 6.B(2}(5), SRM 51-75-12, SRM 51-21-11 AND SRM 51-23-11.
